Open Access
Translator Disclaimer
February, 1977 Speeds of Convergence for the Multidimensional Central Limit Theorem
T. J. Sweeting
Ann. Probab. 5(1): 28-41 (February, 1977). DOI: 10.1214/aop/1176995888

Abstract

Speeds of convergence to normality for sums of independent and identically distributed random vectors in $\mathbb{R}^k, k \geqq 1$, are investigated using the method of operators. Results obtained improve and extend existing results on speeds of convergence for the expectations of both bounded and certain unbounded Borel measurable functions, and nonuniform convergence rates.

Citation

Download Citation

T. J. Sweeting. "Speeds of Convergence for the Multidimensional Central Limit Theorem." Ann. Probab. 5 (1) 28 - 41, February, 1977. https://doi.org/10.1214/aop/1176995888

Information

Published: February, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0362.60041
MathSciNet: MR428400
Digital Object Identifier: 10.1214/aop/1176995888

Subjects:
Primary: 60F05

Keywords: Multidimensional central limit theorem , speeds of convergence

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.5 • No. 1 • February, 1977
Back to Top